| Catalog Number |
KFS01525 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that k file: 015 25mm lexicon sterilized file broke during use.The files could not be retrieved and the patient was referred to a specialist.No injury.
Additional Manufacturer Narrative
Investigation results: internal investigation results received: instruments produced according to specifications.Dhr checked performed.No fault found.No changes in production.Root cause cannot be identified.Complaint is registered and we will monitor the trend.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.